# SDR REXA2022081201866

- Difficulty date: August 2, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: CN6242103204
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL HAS .90" CRACK ON INNER SKIN THAT RUNS THROUGH FASTENER HOLE UNDER Z STIFFENER.	REPAIRED LH LOWER TRANSCOWL INNER SKIN IAW EA CRJ954-14302
